MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Codes Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging summary evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿one time point available for evaluation: post-implantation cta dated (b)(6) 2025.¿the length from the left renal artery (lra) to the circumferential proximal device appears to be ~6.5mm, by centerline.¿the maximum abdominal aortic aneurysm (aaa) diameter appears to be 66.9mm x 73.7mm.¿there appears to be contrast in a set of lumbar arteries communicating with contrast pooling in the posterior aneurysmal sac on the delayed contrast axial image series.¿pooling contrast in the aaa is not identified on the arterial contrast image set.¿increased visible pooling contrast on a delayed contrast image set is indicative of a type ii endoleak.¿with available images there appears to be confirmation of a type ii endoleak involving a set of lumbar arteries.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing a gore® excluder® conformable aaa endoprosthesis (trunk-ipsilateral conformable), and two gore® excluder® aaa endoprosthesis (contralateral legs).A recent cta (date unknown) demonstrated aneurysm sac growth from 54mm on (b)(6) 2024, to 65mm on (b)(6) 2025.The source of the endoleak was unclear, and an angiogram was recommended.On (b)(6) 2025, an angiogram revealed a type 1a endoleak with approximately 6mm of proximal migration of the trunk-ipsilateral conformable.A gore® excluder® conformable aaa endoprosthesis (aortic extender conformable) was deployed to extend the proximal seal to the renal arteries, successfully resolving the endoleak.The patient tolerated the procedure well, and no complications were reported.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23990981
Report Number3007284313-2026-04506
Device Sequence Number10523197
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)230629
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexMale
Patient Weight79 KG